IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Tadashi Iijima (Keio Univ.)
Vice Chair Shigeo Kaneda (Doshisha Univ.)
Secretary Yutaka Matsuno (Nihon Univ.), Hiroyuki Nakagawa (Osaka Univ.)
Assistant Shinpei Ogata (Shinshu Univ.), Hiroaki Hashiura (Nippon Inst. of Tech.)

Conference Date Thu, Mar 3, 2016 09:25 - 18:20
Fri, Mar 4, 2016 09:20 - 19:00
Topics  
Conference Place Seeing and hearing room, Yufuin public hall 
Address 〒879-5102 3758-1, Yufuinchokawakami, Yufu-shi, Oita
Transportation Guide http://www.city.yufu.oita.jp.e.nr.hp.transer.com/kurashi/syougaigakusyu/kouminkan/yufuin_kouminkan/
Contact
Person
Dr. Shinpei Ogata

Thu, Mar 3 AM 
09:25 - 10:30
  09:25-09:30 Opening ( 5 min. )
(1) 09:30-10:00 Configuration of Quick Charging System having EDLC Charge Buffer for micro EV Seiya Tanaka, Nobuo Fukuju, Shigeo Kaneda (Doshisha Univ.)
(2) 10:00-10:30 Management analysis of the mainstay software industry based on asset securities reports Yoshiki Usui, Shigeo Kaneda (Doshisha Uni)
  10:30-10:40 Break ( 10 min. )
Thu, Mar 3 AM 
10:40 - 12:10
(3) 10:40-11:10 A Web Design Method using Multi Dimensional Scaling and the Distance between Contents based on Persona Analysis Masahiro Kasatani, Masashi Shibamoto, Akio Ida, Shigeo Kaneda (Doshisha Univ)
(4) 11:10-11:40 Matching source code using abstract syntax trees in version control Jonathan van den Berg, Hirohide Haga (Doshisha Univ.)
(5) 11:40-12:10 Automatic Generation of Use Case Diagrams based on Existence Dependency
-- A Case Study of Apartment Management System of Local Government --
Hiromasa Yano, Keita Nakanishi, Akio Ida, Shigeo Kaneda (Doshisha Univ.)
  12:10-13:10 Lunch Break ( 60 min. )
Thu, Mar 3 PM 
13:10 - 15:10
(6) 13:10-13:50 Development of a Modeling Tool for Secure Software Development with Software Security Knowledge Base Shunichi Tanaka, Takafumi Tanaka, Shu Kutsuzawa (Tokyo Gakugei Univ.), Hiroaki Hashiura (NIT), Atsuo Hazeyama (Tokyo Gakugei Univ.), Seiji Munetoh (IBM Japan)
(7) 13:50-14:30 Verification of Goal Satisfaction to Combination of Use Case Components Saeko Matsuura (Shibaura Inst. of Tech.), Shinpei Ogata (Shinshu Univ.), Yoshitaka Aoki (Nihon Unisys)
(8) 14:30-15:10 On Feature Model Approximation and Product Derivation Cost Tomoji Kishi, Kohei Takamatsu (Waseda Univ.)
  15:10-15:20 Break ( 10 min. )
Thu, Mar 3 PM 
15:20 - 16:50
(9) 15:20-16:50 [Invited Talk]
Model-Driven Development Embracing Uncertainty
Naoyasu Ubayashi (Kyushu Univ.)
  16:50-17:00 Break ( 10 min. )
Thu, Mar 3 PM 
17:00 - 18:20
(10) 17:00-17:40 Uncertainty Management Using Git Takuya Fukamachi, Naoyasu Ubayashi, Shintaro Hosoai, Yasutaka Kamei (Kyushu Univ.)
(11) 17:40-18:20 Uncertainty-Aware Unit Testing Environment Using AspectJ Keisuke Watanabe, Takuya Fukamachi, Naoyasu Ubayashi, Shintaro Hosoai, Yasutaka Kamei (Kyushu Univ.)
Fri, Mar 4 AM 
09:20 - 10:40
(12) 09:20-10:00 Elimination of the influence of posture variation in brain-activity measurement by NIRS Jun Yamazaki, Sei Takahashi (Nihon Univ.), Kenji Ishida (DENSO), Kazuki Furukawa, Hiroshi Mochizuki, Hideo Nakamura (Nihon Univ.)
(13) 10:00-10:40 A Programming Learning Support Environment Utilizing Fine-Grained Development Records and Lecture Context Hiroaki Hashiura (NIT), Kazuki Mori (Shibaura Inst. of Tech.), Takafumi Tanaka, Atsuo Hazeyama (TGU), Seiichi Komiya (NII)
  10:40-10:50 Break ( 10 min. )
Fri, Mar 4 AM 
10:50 - 12:10
(14) 10:50-11:30 A Support Method for Evaluating Usability with User-Operation Logs at Requirements Analysis Yugo Goto, Shinpei Ogata, Kozo Okano (Shinshu Univ.)
(15) 11:30-12:10 Strategic Persuasion Dialogue Based on an Argumentation System Using an Opponent Model Shizuka Yokohama, Kazuko Takahashi (Kwansei Gakuin Univ.)
  12:10-13:10 Lunch Break ( 60 min. )
Fri, Mar 4 PM 
13:10 - 15:10
(16) 13:10-13:50 A Proposal on the Assurance case Capability Index Shuichiro Yamamoto (Nagoya Univ.)
(17) 13:50-14:30 Preliminary Experiment for Consensus Building among Citizens using Argumentation Visualization Tool based on D-Case Yutaka Matsuno (Nihon Univ.), Yang Ishigaki, Koichi Bando (UEC), Hiroyuki Kido (UTokyo), Rie Kawano (Cognate), Kenji Tanaka (UEC)
(18) 14:30-15:10 An effective method to share understandings about risks of consumer products Hidemitsu Yagi, Toshinori Takai, Hajimu Iida (NAIST)
  15:10-15:20 Break ( 10 min. )
Fri, Mar 4 PM 
15:20 - 17:20
(19) 15:20-16:00 Guidelines for the Microservice Architecture realization that paid attention to data items' Attributive Dependency on Entities
-- For business applications have a tough frame and a flexible variable --
Akio Ida, Shigeo Kaneda (Doshisha Univ.)
(20) 16:00-16:40 Application of the conceptual model to re-engineering Akio Jin, Gengo Suzuki, Masayuki Inoue, Yukako Iimura, Keitaro Horikawa (NTT)
(21) 16:40-17:20 Structured Context-Oriented Integration of Inter-Domain Ontologies and Rules Tadashi Iijima (Keio Univ.)
  17:20-17:30 Break ( 10 min. )
Fri, Mar 4 PM 
17:30 - 19:00
(22) 17:30-18:00 A Study of Context-Oriented Modeling Language for Embedded Software Development Ikuta Tanigawa (Kyushu Univ.), Ogura Nobuhiko (Toyko City Univ.), Midori Sugaya (Shibaura Inst. of Tech.), Harumi Watanabe (Tokai Univ.), Kenji Hisazumi, Akira Fukuda (Kyushu Univ.)
(23) 18:00-18:30 A Study of Layer Interaction Diagram for Context-Oriented Technique Daisuke Moriya, Eri Ogawa, Hiroki Kamijo, Harumi Watanabe (Tokai Univ)
(24) 18:30-19:00 A Support Method for Designing GUI Consistent with Screen Transition Model Tomoya Akase, Shinpei Ogata, Kozo Okano (Shinshu Univ)
  - Closing

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Tadashi Iijima(Keio Univ.)
E-: iiaeio 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2016-02-14 19:47:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan